MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Catalog Number AMC1407
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was discarded by the user facility.Therefore, we cannot conclusively determine the root cause of the defect.During abdominal aortic aneurysm, surgeon saw blood leakage from albograft after he unclamped.So, he changed to a new albograft with a different lot number.There was no injury to the patient as the result of this incident.Patient has been discharged from the hospital.Our review of this lot history records for this lot did not find any discrepancies in either the manufacturing or packaging process that could be related to this incident.There were no non-conforming material reports associated with this crosslinking batch.(b)(4) were manufactured under this lot number and we have not received any other complaints of similar nature for devices from this lot.
 
Event or Problem Description
The surgeon found blood leakage at the body of the albograft when he unclamped.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key6324269
Report Number1220948-2017-00007
Device Sequence Number1016521
Product Code MAL
UDI-Device Identifier00840663103430
UDI-Public00840663103430
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/28/2017
Device Catalogue NumberAMC1407
Device Lot Number88032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2017
Initial Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;